# SDR SWAA2019071134737

- Difficulty date: June 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,684 hours, 41,054 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE AT RT WING REAR SPAR T/E LOWER PANEL CORRODED AT FASTENER HOLES.  R&R RIGHT WING REAR SPAR T/E LOWER PANEL SUPPORT ANGLE PER SRM.
